# SDR 2008UALA02789

- Difficulty date: May 13, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 52,463 hours, 19,227 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 2L INOP.  LAMP INOP.  RELAMPED LIGHT AT DOOR 2L.
